# SDR QXEA9700082

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840PH
- Make and model: Dhav DHC8102
- Aircraft serial: 74
- Engine: Pwa PW120A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Switching Valve
- Part number: 3037644
- Condition: Malfunction
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED, OILY SMOKE IN CABIN FORM BLEEDS.  PROBLEM TRACED TO NR 1 BLEED AIR.  AIRCRAFT LANDED IN MSO WITHOUT FURTHER PROBLEM.  AIRCRAFT FERRIED TO GEG FOR REPAIR.  REPLACED P2.5/P3 SWITCHING VALVE I/A/W MAINTENANCE MANUAL.  NR 1 BLEED AIR OPS CHECKED GOOD ON GROUND RUN.
